Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 24, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 31, 2015, 5:19 PM EDT for Lorain County, Ohio. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 5:19 PM EDT (21:19 UTC)
- Expired
- Jun 1, 2015, 7:09 PM EDT
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1).
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
253
WGUS41 KCLE 312119
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
519 PM EDT SUN MAY 31 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-010519-
/O.NEW.KCLE.FL.W.0024.150531T2119Z-150601T2309Z/
/ELRO1.1.ER.150531T2043Z.150601T0600Z.150601T1709Z.NO/
519 PM EDT SUN MAY 31 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Black River At Elyria
* From this afternoon until Monday evening
* At 4:00 PM Sunday the stage was...9.3 feet
* Minor flooding is forecast and is expected to crest near 11.0 feet.
* Flood stage is 9.5 feet
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$4 follow-up statements
862
WGUS41 KCLE 010338
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EDT SUN MAY 31 2015
Black River At Elyria
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-011138-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-150602T0810Z/
/ELRO1.1.ER.150531T2110Z.150601T1200Z.150602T0210Z.NO/
1138 PM EDT SUN MAY 31 2015
The flood warning conitnues for
the Black River At Elyria
* Until late Monday night
* At 11:00 PM Sunday the stage was...10.3 feet
* Minor flooding is occurring and Minor flooding is forecast. The river
is expected to crest at 11.3 feet around 730 AM Monday morning.
* Flood stage is 9.5 feet
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-011138-
/O.EXT.KCLE.FL.W.0025.150601T0333Z-150602T1100Z/
/PNVO1.1.ER.150601T0305Z.150601T1200Z.150602T0500Z.NO/
1138 PM EDT SUN MAY 31 2015
The flood warning conitnues for
the Grand River At Painesville
* Until Tuesday morning
* At 11:00 PM Sunday the stage was...8.0 feet
* Minor flooding is forecast. The river is expected to crest at 9.2
feet around 800 AM Monday morning.
* Flood stage is 8.0 feet
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$670
WGUS81 KCLE 011047
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
647 AM EDT MON JUN 1 2015
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-011847-
/O.EXT.KCLE.FL.W.0026.150601T1124Z-150602T0941Z/
/WDVO1.1.ER.150601T1124Z.150601T1800Z.150602T0341Z.NO/
647 AM EDT MON JUN 1 2015
The flood warning continues for
The Portage River At Woodville.
* At 6:30 AM Monday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to just above minor
flood stage by Monday morning then begin to recede.
* At 9.0 feet...The river inundates lower portions of
Trail Marker Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-011846-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-150602T0236Z/
/ELRO1.1.ER.150531T2110Z.150601T0430Z.150601T2036Z.NO/
647 AM EDT MON JUN 1 2015
The flood warning continues for
The Black River At Elyria.
* At 6:00 AM Monday the stage was 10.1 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Ford Road may be closed for high water.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-011846-
/O.CON.KCLE.FL.W.0025.000000T0000Z-150602T1100Z/
/PNVO1.1.ER.000000T0000Z.150601T1200Z.150602T0500Z.NO/
647 AM EDT MON JUN 1 2015
The flood warning continues for
The Grand River At Painesville.
* Flood stage is 8.0 feet.
* Forecast...the river is forecast to have a maximum value of 9.1
feet this morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$239
WGUS81 KCLE 011531
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 AM EDT MON JUN 1 2015
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-012331-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-150602T1930Z/
/WDVO1.1.ER.150601T1145Z.150602T0000Z.150602T1330Z.NO/
1131 AM EDT MON JUN 1 2015
The flood warning continues for
The Portage River At Woodville.
* At 10:30 AM Monday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* The is forecast to rise to 9.5 feet early this evening and
go below the flood stage Tuesday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-012125-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-150601T2125Z/
/ELRO1.1.ER.150531T2110Z.150601T0430Z.150601T1525Z.NO/
1131 AM EDT MON JUN 1 2015
The flood warning continues for
The Black River At Elyria.
* At 10:00 AM Monday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring.
* Forecast...the river will fall to below flood stage by early this
afternoon.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$906
WGUS81 KCLE 011636
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 PM EDT MON JUN 1 2015
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-011706-
/O.CAN.KCLE.FL.W.0024.000000T0000Z-150601T2125Z/
/ELRO1.1.ER.150531T2110Z.150601T0430Z.150601T1446Z.NO/
1236 PM EDT MON JUN 1 2015
The flood warning is cancelled for
The Black River At Elyria.
* At 12:00 PM Monday the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Fell below flood stage and is forecast to continue to fall to
7.5 feet by Tuesday morning.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 31, 4:14 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 31, 4:14 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 414 PM EDT SUN MAY 31 2015 .SYNOPSIS... LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE EAST TONIGHT. COOL HIGH PRESSURE OVER THE NORTHERN GREAT LAKES WILL SLOWLY MOVE EAST THE FIRST HALF OF THE WEEK. MOISTURE FROM THE SOUTH MAY BEGIN TO SPREAD ACROSS THE AREA THURSDAY AND FRIDAY AHEAD OF A COLD FRONT LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE BACK EDGE OF THE RAIN WAS MOVING NORTHEAST AT ABOUT 20 MPH AND SHOULD BE MOVING EAST OF THE THE CLEVELAND/AKRON AREA DURING THE LATE AFTERNOON. RAINFALL RATES HAVE INCREASED OVER THE LAST COUPLE OF HOURS...MAINLY IN THE CONVECTIVE CELLS EAST OF CLE. THE MAJORITY OF THE CONVECTION SHOULD BE FROM THE I-77 CORRIDOR AND EASTWARD FROM LATE AFTERNOON ON. WILL TRIM THE FLOOD WATCH TO AREAS WHERE RAIN AND CONVECTION MIGHT STILL BE ONGOING...EASTERN CUYAHOGA COUNTY TO SUMMIT COUNTY AND EASTWARD. THE REMAINING SHOWERS WILL PULL OUT FROM WEST TO EAST OVERNIGHT ALTHOUGH A FEW LIGHT SHOWERS/DRIZZLE COULD LINGER ACROSS NORTHEAST OH AND NORTHWEST PA OVERNIGHT. LOWS FROM THE MID 40S IN THE COLDER SPOTS OF NORTHWEST OHIO TO THE UPPER 40S AND LOWER 50S ELSEWHERE. CLOUDS AND A BREEZE SHOULD CONTINUE. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... MODEL SOUNDINGS SHOW THAT HIGH LEVEL CLOUDS WILL LINGER ON MONDAY BUT DRIER AIR SHOULD BEGIN TO FILTER INTO THE MID LEVELS AND SUBSIDENCE SHOULD INCREASE. CANNOT RULE OUT SOME LINGERING LIGHT SHOWERS OR DRIZZLE ESPECIALLY ACROSS NORTHEAST OH AND NORTHWEST PA. STILL COOL WITH HIGHS ONLY IN THE UPPER 50S AND LOWER 60S. THE HIGH CLOUDS SHOULD CONTINUE TO THIN ON TUESDAY. NOT MUCH CUMULUS IS EXPECTED SO WE SHOULD BEGIN TO SEE SUNSHINE RETURN. HIGH TEMPS WILL LIKELY JUMP UP AROUND 70 EXCEPT COOLER NEAR LAKE ERIE WITH A CONTINUED NORTHEAST FLOW. THE MODELS ARE UNCERTAIN ON HOW FAST OR HOW FAR THE UPPER LOW MAY BEGIN TO LIFT OUT LATER IN THE WEEK. WEDNESDAY WILL LIKELY REMAIN DRY WITH ENOUGH HIGH PRESSURE ACROSS THE GREAT LAKES. HIGHS BACK UP TO NEAR NORMAL. && .LONG TERM /THURSDAY THROUGH SUNDAY/... MODELS DIFFER ON HOW MUCH MOISTURE WILL MOVE NORTHWARD FROM LOW PRESSURE THAT IS EXPECTED TO MOVE ACROSS THE SOUTHEASTERN US. FOR NOW HAVE GONE WITH SLIGHT CHANCES OF THUNDER THURSDAY INTO EARLY FRIDAY. BY FRIDAY AFTERNOON THERE MAY BE ENOUGH HEATING TO BOOST THUNDER CHANCES INTO THE CHANCE CATEGORY. ANOTHER FRONT IS EXPECTED TO MOVE SOUTHWARD ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY BUT MODELS DIFFER ON HOW FAST THIS WILL OCCUR. ONE OF THE MODELS DOESN'T MOVE THE FRONT SOUTH OF THE REGION SATURDAY AFTERNOON/EVENING. IT WILL CONTINUE TO BE WARM THROUGH THE LONG TERM WITH HIGHS INTO THE 80S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... LOW PRESSURE OVER CENTRAL OHIO WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. RAIN WRAPS FROM SOUTHERN ONTARIO TO NW OHIO BUT IS SHIFTING EASTWARD WITH THE LOW. LOCATIONS WHERE THE RAIN HAS ENDED ARE SEEING CEILINGS LIFT TO LOW END MVFR. THE SOUTHEASTERN PORTION OF THE AREA...INCLUDING KCAK AND KYNG...HAVE MIXED A BIT WITH CEILINGS BRIEFLY BOUNCING TO VFR. HOWEVER AS THE SHOWERS RETURN MVFR CONDITIONS ARE EXPECTED. CANT COMPLETELY RULE OUT SOME THUNDER ACROSS THE EAST BUT CHANCES SEEM LOW ENOUGH TO ONLY GO WITH A VICINITY MENTION. THERE WILL BE BRIEF IFR WITH THE STRONGER SHOWERS. AS THE COLDER AIR SPILLS ACROSS LAKE ERIE THIS EVENING INTO THE OVERNIGHT HOURS THERE SHOULD AT LEAST BE A PERIOD OF IFR CLOUD COVER. BEST CHANCES OF THIS OCCURRING WILL BE EAST AND NORTH OF A LINE FROM SANDUSKY TO KMFD TO TO KCAK TO KYNG. WINDS WILL BE SOUTHWEST TO SOUTH FOR KCAK TO KYNG THROUGH 20Z OR 21Z AS THE LOW SHIFTS EASTWARD. ALL LOCATIONS WILL THEN BE NORTHEAST AND GUSTY THROUGH THE EVENING. THE STRONGEST WIND GUSTS WILL BE NEAR THE LAKESHORE WITH A FEW GUSTS UP TO 40 KNOTS POSSIBLE. WINDS WILL DECREASE AFTER MIDNIGHT AS THEY SHIFT TO THE NORTH BUT WILL REMAIN AROUND 10 KNOTS. OUTLOOK...NON VFR LIKELY MONDAY...CONTINUING MONDAY NIGHT IN NE OH/NW PA. && .MARINE... LOW PRESSURE OVER CENTRAL OHIO WILL WEAKEN AS IT MOVES EASTWARD ACROSS PA TONIGHT. IS IT DOES HIGH PRESSURE WILL BUILD OVER THE LAKE AND EVENTUALLY BECOME CENTERED OVER LAKE HURON TUESDAY AFTERNOON. THIS WILL ALLOW THE 30 KNOT NORTHEAST WINDS TO DECREASE THROUGH THIS EVENING. AS WINDS BECOME NORTHERLY THEY SHOULD DECREASE BUT MAY CONTINUE TO CAUSE SOME LARGER WAVES INTO MONDAY MORNING. WILL KEEP THE SMALL CRAFT AND BEACH HAZARDS GOING IN THEIR CURRENT CONFIGURATION. EASTERLY WINDS WILL ONCE AGAIN INCREASE ON WEDNESDAY BUT SHOULD NOT EXCEED 15 KNOTS. WINDS LOOK AS IF THEY BECOME LIGHT AND VARIABLE THURSDAY INTO FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR OHZ003-007>012-089 FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ011>014-020>023-089 PA...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR PAZ001. FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ001>003. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, May 31, 4:31 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 431 PM EDT SUN MAY 31 2015 OHZ003-006>010-017>019-027>033-036>038-047-012045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- 431 PM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-020>023-089-PAZ001>003-012045- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 431 PM EDT SUN MAY 31 2015 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-012045- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 431 PM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 31, 2:32 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 3 NNW PARMA 41.42N 81.75W
05/30/2015 E60.00 MPH CUYAHOGA OH TRAINED SPOTTER
TIME AND LOCATION ADJUSTED BASED ON RADAR.
0515 PM TSTM WND DMG 3 NNW PARMA 41.42N 81.75W
05/30/2015 CUYAHOGA OH 911 CALL CENTER
TREES DOWN...TIME AND LOCATION ADJUSTED BASED ON RADAR.
0525 PM TSTM WND DMG 1 E BROOKLYN 41.43N 81.73W
05/30/2015 CUYAHOGA OH PUBLIC
LARGE TREES DOWN ACROSS FULTON ROAD AT ARCHMERE, FULTON
ROAD AT NORTHCLIFF, AND W 58TH STREET IN OLD BROOKLYN...
REPORT CORRECTED FOR TREE LOCATIONS AND TIME VIA SOCIAL
MEDIA REPORTS.
0525 PM TSTM WND DMG 4 SW CLEVELAND 41.43N 81.73W
05/30/2015 CUYAHOGA OH PUBLIC
SNAPPED TREES AND BUILDING DAMAGE OFF OF BROOKPARK
ROAD...REPORT VIA SOCIAL MEDIA...TIME IS RADAR ESTIMATED.
0545 PM HAIL CLEVELAND 41.48N 81.68W
05/30/2015 M0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0615 PM TSTM WND DMG LORAIN 41.44N 82.18W
05/30/2015 LORAIN OH FIRE DEPT/RESCUE
LIMBS DOWN.
0618 PM HAIL TWINSBURG 41.32N 81.45W
05/30/2015 M1.00 INCH SUMMIT OH PUBLIC
0625 PM HAIL LAGRANGE 41.24N 82.12W
05/30/2015 M1.00 INCH LORAIN OH PUBLIC
0629 PM HAIL BEDFORD 41.39N 81.54W
05/30/2015 M0.50 INCH CUYAHOGA OH TRAINED SPOTTER
0631 PM TSTM WND DMG BAINBRIDGE 41.39N 81.34W
05/30/2015 GEAUGA OH 911 CALL CENTER
TREES DOWN.
0650 PM FLOOD ROCKY RIVER 41.47N 81.85W
05/30/2015 CUYAHOGA OH EMERGENCY MNGR
LOW SPOTS ON INTERSTATE 90 FLOODED FROM STANDING WATER.
0658 PM TSTM WND DMG BROOKLYN HEIGHTS 41.42N 81.67W
05/30/2015 CUYAHOGA OH 911 CALL CENTER
WIDESPREAD WIND DAMAGE. LOTS OF STANDING WATER FLOODING.
0659 PM HAIL GARFIELD HEIGHTS 41.42N 81.60W
05/30/2015 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0700 PM TSTM WND DMG SHAKER HEIGHTS 41.48N 81.55W
05/30/2015 CUYAHOGA OH 911 CALL CENTER
TREES DOWN
0700 PM TSTM WND DMG 2 SW CLEVELAND HEIGHTS 41.49N 81.59W
05/30/2015 CUYAHOGA OH PUBLIC
SOCIAL MEDIA REPORT OF A TREE DOWN ON FAIRMOUNT ROAD IN
CLEVELAND HEIGHTS...TIME ESTIMATED BY RADAR
0722 PM TSTM WND GST WILLARD 41.05N 82.72W
05/30/2015 E70.00 MPH HURON OH TRAINED SPOTTER
0727 PM TSTM WND GST WILLARD 41.05N 82.72W
05/30/2015 E60.00 MPH HURON OH TRAINED SPOTTER
0734 PM TSTM WND GST WILLARD 41.05N 82.72W
05/30/2015 E60.00 MPH HURON OH TRAINED SPOTTER
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:19 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 3 hr |
| May 30, 11:12 PM EDT | River Flood Warning | CLE | Cuyahoga | 14 hr |
| May 31, 7:51 PM EDT | River Flood Warning | CLE | Lake | 30 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.